# SDR CA131023004

- Difficulty date: October 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,773 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV638
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE C-CHECK MAINTENANCE THE BLUE HYDRAULIC SYS CHECK VALVE, PN 2050 GM FAILED.  THE FAILURE WAS INTERNAL TO THE CHECK VALVE.  CHECK VALVE REPLACED.
